Results 1 to 6 of 6
  1. #1
    leafsman38 is offline New Member
    Join Date
    Mar 2004
    Posts
    21

    Libido issues Sust/Tren

    I'm one of the unfortunate ones apparently who lose libido on tren . My cycle is sust/Tren ace 4 weeks in. My last cycle was Test prop/Tren Ace (both 450mg/week) and I got the whole limp dick thing halfway through. I upped the test this cycle, lowered the tren and added proviron in hopes it would counteract the low libido. I can still get it hard but it's difficult to maintain and I have no desire whatsoever. The wife isn't too happy about it.

    It may be a couple weeks before I can see my doctor to get bloodwork done. Trying to weigh my options right now.

    I'm 33 years old. This is what my cycle looks like.

    Sust - 250 mg EOD
    Tren - 100 mg EOD
    Proviron - 75 mg ED
    Arimidex - 0.5 mg ED
    Turanabol - 40 mg ED
    HCG - 500ius/week

    I front loaded the first 4 weeks with 100mg EOD test prop until the sust kicked in. That's done now.

    - I'm thinking I should drop the tren altogether.
    - I have masteron prop on hand. Should I throw that into the mix?
    - should I up the proviron to 100 mg?

    I'm not sure what else I could do until I figure out my estrogen levels. Would like to get the ball rolling on this though. Any suggestions are welcome.

  2. #2
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,904
    You may have crashed your E2 levels with too much ARIMIDEX .
    Blood work is the only way to know for sure.
    You could try one of the private labs that offer blood work,,,
    they typically can get you scheduled pretty quick from guys I
    work with who use them.

  3. #3
    GearHeaded's Avatar
    GearHeaded is online now Knowledgeable Member
    Join Date
    Nov 2017
    Posts
    434
    your probably sensitive to prolactin . stop throwing more testosterone and other anabolics onto the fire thinking they will solve the problem , they won't it will only make things worse.

    keep your testosterone low to moderate, run your Tren or other 19nor moderate, and simply add a DA like prami or caber and you should be fine. and don't over do your AI, .5 arimidex ED is nuts on a basic test tren cycle

  4. #4
    leafsman38 is offline New Member
    Join Date
    Mar 2004
    Posts
    21
    So about a week ago I dropped the proviron altogether, lowered the sust to 150mg EOD, kept tren the same (100mg EOD) and added 140mg mast prop EOD. I'm cutting now anyway and going on vacation at the end of this so figured the extra vascularity from the mast wouldn't hurt. I'm thinking I should probably drop the Tbol as well. Hasn't seemed to do anything anyway.

    There's been no change in libido so far.

    I've looked up natural ways to lower prolactin in the mean time. Figured it couldn't hurt.

    I take the 0.5 armidex ed because I get nipple pain at times. Can you still get nipple pain with low estrogen?

    I haven't even started my bloodwork yet because my clinic mailed the request to me instead of notifying me to pick it up. Now I'm working out of town so won't be able to get to that for another week. I live in Canada and there aren't any private blood clinics I can pay for at least in my city.

    I will drop the armidex in the mean time and see if it makes a difference. If my prolactin is high I'll get my doctor to write a script for some caber.
    Last edited by leafsman38; 12-14-2017 at 11:53 AM.

  5. #5
    GearHeaded's Avatar
    GearHeaded is online now Knowledgeable Member
    Join Date
    Nov 2017
    Posts
    434
    Quote Originally Posted by leafsman38 View Post

    I take the 0.5 armidex ed because I get nipple pain at times. Can you still get nipple pain with low estrogen?.
    if I took that much armidex I wouldn't have a sex drive either .

    the reason your getting nipple pain is because your probably sensitive to progesterone based compounds and prolactin (19nors). when running these compounds its common for guys sensitive to that to get nipple pain and even leaky nipples . no amount of Arimidex is going to help that , its not an aromatization into estrogen problem.
    you'll be better off with caber and even possibly adding a SERM in there , but upping the Arimidex that high is prob one factor in regards to your sex drive.

  6. #6
    leafsman38 is offline New Member
    Join Date
    Mar 2004
    Posts
    21
    Quote Originally Posted by GearHeaded View Post
    if I took that much armidex I wouldn't have a sex drive either .

    the reason your getting nipple pain is because your probably sensitive to progesterone based compounds and prolactin (19nors). when running these compounds its common for guys sensitive to that to get nipple pain and even leaky nipples . no amount of Arimidex is going to help that , its not an aromatization into estrogen problem.
    you'll be better off with caber and even possibly adding a SERM in there , but upping the Arimidex that high is prob one factor in regards to your sex drive.
    Thanks. Appreciate the advice. I had a feeling it could be low estro but didn't really think 0.5 armidex could lower it that much. I'll still get the bloodwork to be sure. If I'm still getting nipple pain after the caber I'll add some nolva.
    Last edited by leafsman38; 12-14-2017 at 05:06 PM.

Thread Information

Users Browsing this Thread

There are currently 2 users browsing this thread. (1 members and 1 guests)

  1. PrairieDawg

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •